An integral representation and some transformation properties of q-Bessel functions (Q1096756)
From MaRDI portal
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | An integral representation and some transformation properties of q-Bessel functions |
scientific article |
Statements
An integral representation and some transformation properties of q-Bessel functions (English)
0 references
1987
0 references
As long ago as 1903, \textit{F. H. Jackson} [Trans. Roy. Soc. Edin. 41, 1-28 (1903)] introduced two q-analogues of the Bessel function of the first kind. The main object of this paper is to deduce a q-integral of Poisson type for the basic Bessel functions. In the analysis, the main tool used is a q-analogue of the Euler integral representation of the function \({}_ 2F_ 1\). (see \textit{B. Nassrallah} and \textit{M. Rahman}, SIAM J. Math. Anal. 16, 186-197 (1985; Zbl 0564.33009)]. In the sequel, quadratic transformations and q-analogues of certain results by Gegenbauer are obtained.
0 references
basic Bessel functions
0 references
quadratic transformations
0 references
0 references
0 references